# SDR 07FDEA00210

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE IS CORRODED AT BS 480, LBL 10, WL 208.  BLENDED OUT CORRODED AREA, ROTO PEENED AREA, WITHIN ALLOWABLE LIMITS REF SRM 51-10-02.  TREATED, PRIMED, REF WRI NR 53108450, EA 7-5310-106968, WRI 53108465, EA 7-5310-106968.  CLASSIFIED AS MAJOR.
